Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 739156, 17 pages
Research Article

On the Nonlinear Instability of Traveling Waves for a Sixth-Order Parabolic Equation

Department of Mathematics, Jilin University, Changchun 130012, China

Received 4 June 2012; Accepted 2 August 2012

Academic Editor: Ljubisa Kocinac

Copyright © 2012 Zhenbang Li and Changchun Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Zhao Wang, and Changchun Liu, “Some Properties of Solutions for the Sixth-Order Cahn-Hilliard-Type Equation,” Abstract and Applied Analysis, vol. 2012, pp. 1–24, 2012. View at Publisher ยท View at Google Scholar
  • V. A. Galaktionov, “The KPP-problem and log t-front shift for higher-order semilinear parabolic equations,” Proceedings of The Steklov Institute of Mathematics, vol. 283, no. 1, pp. 44–74, 2013. View at Publisher ยท View at Google Scholar